Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ninja

Holy Breakout

I've been on tane since last Monday. 40mg a day. I've been breaking out like CRAZZY. I dont know if its because i stopped taking tetracycline.. but its getting me mad. I was on accutane 5 months ago... why am i getting hit so bad. How long will accutane keep making me breakout. My face is getting fucked left... right and center. This is my third round on accutane and i never experienced an initial breakout before.

I start 80mg this upcoming monday. I think on my last round of tane, the second i started 80mg.. whiteheads stopped. I hope the same thing happens.

Also i am using salcrylic netrogena oil free acne wash to keep my whiteheads down. It seems to be working a bit. But i feel guilty for using it. Im going to stop using it on sunday before I hit 80mg. Then it will just be water i use.

Anyways, let me know.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×